Abdo, Mohammed, Panchal, Satish. (1396). Existence and continuous dependence for fractional neutral functional differential equations. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), 153-170. doi: 10.22124/jmm.2017.2535
Mohammed Salem Abdo; Satish Kushaba Panchal. "Existence and continuous dependence for fractional neutral functional differential equations". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5, 2, 1396, 153-170. doi: 10.22124/jmm.2017.2535
Abdo, Mohammed, Panchal, Satish. (1396). 'Existence and continuous dependence for fractional neutral functional differential equations', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), pp. 153-170. doi: 10.22124/jmm.2017.2535
Abdo, Mohammed, Panchal, Satish. Existence and continuous dependence for fractional neutral functional differential equations. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1396; 5(2): 153-170. doi: 10.22124/jmm.2017.2535


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.